Alert archive / Illinois / Wind Advisories in 2025

Wind Advisory 3, NWS Lincoln, IL

March 4, 202535 counties in Illinois

NWS Lincoln, IL issued this wind advisory at Mar 4, 2025, 1:55 AM CST for 35 counties in Illinois. It took effect at Mar 5, 2025, 10:00 AM CST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Mar 4, 2025, 1:55 AM CST (07:55 UTC)
In effect from
Mar 5, 2025, 10:00 AM CST
Expired
Mar 6, 2025, 12:00 AM CST
In force
14 hr
Issued by
NWS Lincoln, IL
All 35 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.9 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2025-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2025-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2165 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

107 
WWUS73 KILX 040755
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
155 AM CST Tue Mar 4 2025

ILZ027>031-036>038-040>057-061>063-066>068-071>073-042100-
/O.NEW.KILX.WI.Y.0003.250305T1800Z-250306T0600Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-
Clay-Richland-Lawrence-
Including the cities of Beardstown, Newton, Eureka, Flora,
Decatur, Mattoon, Peoria, Olney, Sullivan, Lincoln, Urbana,
Marshall, Shelbyville, Greenup, Paris, Taylorville, Jacksonville,
Clinton, Canton, Lacon, Robinson, Havana, Lawrenceville, Normal,
Charleston, Winchester, Petersburg, Tuscola, Galesburg, Danville,
Champaign, Pekin, Springfield, Toulon, Bloomington, Rushville,
Effingham, and Monticello
155 AM CST Tue Mar 4 2025

...WIND ADVISORY IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT CST 
WEDNESDAY NIGHT...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Central and southeast Illinois

* WHEN...From noon Wednesday to midnight CST Wednesday Night.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Rain is expected to change to snow late 
  Wednesday afternoon or evening, and the strong winds could result 
  in visibility less than one mile at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Erwin
5 follow-up statements
547 
WWUS73 KILX 041931
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
131 PM CST Tue Mar 4 2025

ILZ027>031-036>038-040>057-061>063-066>068-071>073-051000-
/O.CON.KILX.WI.Y.0003.250305T1800Z-250306T0600Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-
Clay-Richland-Lawrence-
Including the cities of Monticello, Robinson, Flora, Tuscola,
Toulon, Springfield, Lacon, Petersburg, Champaign, Paris,
Danville, Sullivan, Rushville, Olney, Lincoln, Normal, Eureka,
Taylorville, Marshall, Mattoon, Jacksonville, Bloomington,
Beardstown, Decatur, Pekin, Newton, Lawrenceville, Galesburg,
Urbana, Winchester, Shelbyville, Greenup, Havana, Charleston,
Clinton, Peoria, Canton, and Effingham
131 PM CST Tue Mar 4 2025

...WIND ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT 
CST WEDNESDAY NIGHT...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of central, east central, southeast, and west 
  central Illinois.

* WHEN...From noon Wednesday to midnight CST Wednesday Night.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Deubelbeiss
456 
WWUS73 KILX 050833
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
233 AM CST Wed Mar 5 2025

ILZ027>031-036-037-040-041-047>051-052130-
/O.EXT.KILX.WI.Y.0003.250305T1600Z-250306T0600Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-
Mason-Cass-Menard-Scott-Morgan-Sangamon-
Including the cities of Springfield, Canton, Galesburg, Lacon,
Toulon, Jacksonville, Havana, Pekin, Rushville, Peoria, Eureka,
Petersburg, Beardstown, and Winchester
233 AM CST Wed Mar 5 2025

...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT 
CST TONIGHT...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of central and west central Illinois.

* WHEN...From 10 AM this morning to midnight CST tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Rain is expected to change to snow late 
  morning or early afternoon, and the strong winds could result in 
  visibility less than a half mile at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

ILZ038-042>046-052>057-061>063-066>068-071>073-052130-
/O.CON.KILX.WI.Y.0003.250305T1800Z-250306T0600Z/
McLean-Logan-De Witt-Piatt-Champaign-Vermilion-Christian-Macon-
Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-
Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Shelbyville, Clinton, Flora, Effingham,
Decatur, Charleston, Newton, Champaign, Lawrenceville, Mattoon,
Bloomington, Urbana, Paris, Normal, Danville, Lincoln, Greenup,
Robinson, Sullivan, Tuscola, Taylorville, Monticello, Marshall,
and Olney
233 AM CST Wed Mar 5 2025

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST 
TONIGHT...

* WHAT...West winds 20 to 30 mph with gusts up to 55 mph expected.

* WHERE...Portions of central, east central, and southeast Illinois.

* WHEN...From noon today to midnight CST tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Rain is expected to change to snow during the 
  afternoon or early evening, and the strong winds could result in 
  visibility reductions less than a half mile at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Erwin
533 
WWUS73 KILX 052049
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
249 PM CST Wed Mar 5 2025

ILZ027>031-036-037-040-041-047>051-060600-
/O.CON.KILX.WI.Y.0003.000000T0000Z-250306T0600Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-
Mason-Cass-Menard-Scott-Morgan-Sangamon-
Including the cities of Jacksonville, Petersburg, Havana,
Beardstown, Winchester, Pekin, Peoria, Eureka, Toulon, Lacon,
Springfield, Canton, Galesburg, and Rushville
249 PM CST Wed Mar 5 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Northwest winds 25 to 30 mph with gusts of 45 to 55 mph.

* WHERE...Portions of central and west central Illinois.

* WHEN...Until midnight CST tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Visibility less than a mile is possible at 
  times in light snow showers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

ILZ038-042>046-052>057-061>063-066>068-071>073-060600-
/O.CON.KILX.WI.Y.0003.000000T0000Z-250306T0600Z/
McLean-Logan-De Witt-Piatt-Champaign-Vermilion-Christian-Macon-
Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-
Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Shelbyville, Robinson, Champaign, Newton,
Marshall, Sullivan, Danville, Mattoon, Lincoln, Effingham,
Urbana, Decatur, Clinton, Flora, Taylorville, Lawrenceville,
Charleston, Monticello, Paris, Normal, Tuscola, Greenup,
Bloomington, and Olney
249 PM CST Wed Mar 5 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Northwest winds 25 to 30 mph with gusts of 45 to 55 mph.

* WHERE...Portions of central, east central, and southeast Illinois.

* WHEN...Until midnight CST tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Visibility less than a mile is possible at 
  times in light snow showers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Deubelbeiss
865 
WWUS73 KILX 060257
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
857 PM CST Wed Mar 5 2025

ILZ027>031-036-037-040>042-047>052-061>063-066>068-071>073-060400-
/O.CAN.KILX.WI.Y.0003.000000T0000Z-250306T0600Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-
Mason-Logan-Cass-Menard-Scott-Morgan-Sangamon-Christian-Shelby-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Peoria, Canton, Eureka, Lawrenceville,
Robinson, Pekin, Lacon, Shelbyville, Lincoln, Olney, Galesburg,
Taylorville, Marshall, Effingham, Jacksonville, Springfield,
Flora, Havana, Beardstown, Winchester, Rushville, Toulon,
Petersburg, Greenup, and Newton
857 PM CST Wed Mar 5 2025

...WIND ADVISORY IS CANCELLED...

Wind gusts have diminished below 45 mph this evening and should 
continue to diminish overnight, therefore the advisory has been 
cancelled.

$$

ILZ038-043>046-053>057-060600-
/O.CON.KILX.WI.Y.0003.000000T0000Z-250306T0600Z/
McLean-De Witt-Piatt-Champaign-Vermilion-Macon-Moultrie-Douglas-
Coles-Edgar-
Including the cities of Sullivan, Urbana, Charleston, Danville,
Tuscola, Clinton, Monticello, Mattoon, Paris, Champaign,
Bloomington, Normal, and Decatur
857 PM CST Wed Mar 5 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Northwest winds 25 to 30 mph with gusts up to 50 mph.

* WHERE...De Witt, Macon, McLean, Piatt, Champaign, Coles, Douglas, 
  Edgar, Moultrie, and Vermilion Counties.

* WHEN...Until midnight CST tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

37
690 
WWUS73 KILX 060542
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
1142 PM CST Wed Mar 5 2025

ILZ038-043>046-053>057-060645-
/O.EXP.KILX.WI.Y.0003.000000T0000Z-250306T0600Z/
McLean-De Witt-Piatt-Champaign-Vermilion-Macon-Moultrie-Douglas-
Coles-Edgar-
Including the cities of Tuscola, Urbana, Danville, Charleston,
Paris, Champaign, Monticello, Mattoon, Normal, Bloomington,
Decatur, Clinton, and Sullivan
1142 PM CST Wed Mar 5 2025

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT...

Wind gusts have fallen below 45 mph and should continue to gradually 
weaken overnight, so the advisory will be allowed to expire at 
midnight.

$$

Erwin

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Mar 3, 10:39 PM CST, 3 hours 16 minutes earlier. Its key messages:

  • A multifaceted storm will impact central Illinois starting late tonight and will continue through late Wednesday. Impacts include:
  • An initial round of showers and a few embedded storms will impact central Illinois overnight into Tuesday morning. 0.5 to 1.0 inches of rain will be common (25-75th percentile) along and west of I-55 but a few swaths of heavy rain in excess of 2.0 inches will be possible from the strongest storms.
  • A few additional scattered storms are expected late Tuesday evening and overnight. The overall severe threat is low (<5%), but this would be the period to keep an eye on for a few stronger storms.
  • Behind the low, strong winds out of the northwest gusting 45 to 50 mph will overspread central Illinois Wednesday afternoon and evening.
  • Precip will briefly change over to snow as the system departs Wednesday. Accumulations will be minimal (less than an inch).
  • There will be a better chance (80% north of Peoria) for minor snow accumulations Friday.
Area forecast discussion, Mar 3, 10:39 PM CST, 3 hours 16 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Lincoln IL
1039 PM CST Mon Mar 3 2025

.KEY MESSAGES...

- A multifaceted storm will impact central Illinois starting late
  tonight and will continue through late Wednesday. Impacts
  include:

 - An initial round of showers and a few embedded storms will
   impact central Illinois overnight into Tuesday morning. 0.5 to
   1.0 inches of rain will be common (25-75th percentile) along
   and west of I-55 but a few swaths of heavy rain in excess of
   2.0 inches will be possible from the strongest storms.
 - A few additional scattered storms are expected late Tuesday
   evening and overnight. The overall severe threat is low (<5%),
   but this would be the period to keep an eye on for a few
   stronger storms.
 - Behind the low, strong winds out of the northwest gusting 45
   to 50 mph will overspread central Illinois Wednesday afternoon
   and evening.
 - Precip will briefly change over to snow as the system departs
   Wednesday. Accumulations will be minimal (less than an inch).

- There will be a better chance (80% north of Peoria) for minor
  snow accumulations Friday.

&&

.DISCUSSION...
Issued at 141 PM CST Mon Mar 3 2025

A multi-faceted weather system associated with a deep area of low
pressure lifting across the mid Mississippi Valley Tuesday night
will bring several impacts to central Illinois ahead of the low
tonight into Tuesday and in its wake Wednesday and Wednesday
night.

For the rest of today, central Illinois falls within a broad warm
air advection regime that extends into the Upper Midwest and Great
Lakes. Upper level ridging is over central Illinois which will keep
the local area dry through at least this evening with mild temps
expected.

SHOWERS AND STORMS TONIGHT...
This evening, a low level jet will strengthen across the southern
and central Great Plains late and gradually shift east and veer
towards central Illinois overnight. Modest instability will spread
into portions of central Illinois tonight supporting a few storms
along with locally heavy rain potential. MUCAPE values of 200-500
J/kg rooted around 800mb will begin to overspread central
Illinois from the southwest after midnight tonight. While the
severe threat should be low given the elevated nature of the
storms and overall weak instability, some localized swaths of
heavy rainfall are possible. HREF LPMM shows a couple narrow
corridors of 1.75-2.25 inches of rain through midday Tuesday.

TUESDAY....
As the initial LLJ driven wave of showers and storms lift north
of the the forecast area by around midday Tuesday, expect a brief
lull or at least lower coverage of precip late morning into the
early afternoon before coverage increases again along the occluded
front as it sweeps east across central Illinois. A severe threat
is expected to develop across the lower Mississippi Valley, and
widespread storms in that area will interrupt some of the
moisture transport further north into the mid Mississippi Valley.
As such, instability is expected to be weak/negligible across
central IL with passage of the front during the day Tuesday. Still
a few embedded storms with swaths of heavier rain appear
possible.

Tuesday evening and overnight, mid level dry slot will punch across
central Illinois resulting in a dropoff in precip coverage across
the area. Will need to keep a close eye on the cold core upper low
as it moves across central Illinois shortly afterwards. Despite the
unfavorable diurnal timing, forecast soundings shows weak
instability rooted near or just above the boundary layer. There
appears to be a brief overlap with the stronger shear to support
the possibility for a few low-topped supercells. Confidence in
this is low but the possibility at least bears watching. LREF
joint probability for 50 J/kg SBCAPE and 30km 0-500mb shear is
roughly 20 percent across central Illinois with passage of the
upper low.

WINDY AND WINTRY WEDNESDAY...
By Wednesday morning, surface low is progged to be somewhere over
west central to northwest Illinois and will lift to central
Michigan by mid afternoon. A tight pressure gradient along,
moderately strong pressure rises (5-7mb/3hr), and steep low level
lapse rates up to around 800mb will all contribute to strong,
gusty winds across the region. NBM probability for exceeding 45
mph wind gusts (criteria for an advisory) is 70-80 percent across
most of central Illinois while there is a 10-30 percent chance of
gusts near High Wind Warning Criteria (58mph). Timing of the
strongest winds will be in the afternoon and evening as winds turn
northwesterly behind the departing low.

Meanwhile, a TROWAL will overspread portions of central Illinois
and the Upper Midwest Wednesday. Rain will transition over to snow
as colder air spills across the region and minor accumulations
will be possible across central Illinois, though the axis of
heaviest snow is currently poised to set up well to our west and
north. NBM shows a 40 to 60 percent chance of accumulating snow
greater than 0.1 inches along and north of I-72 but little no
chance for receiving an inch of snow (only around 15 percent near
Galesburg).

MORE PRECIP LATE IN WEEK...
High pressure will build across the central and southern Great
Plains early Thursday and slowly translate east across the
Mississippi Valley Thursday evening. Diminishing northwest winds
and otherwise fair weather conditions will be the result Thursday
across central Illinois. Another low will be right behind the
ridge axis, tracking east across the central Great Plains late
Thursday and across southern Illinois Friday as it slowly fills.
Rain and snow are expected north of the low track with the
rain/snow line likely bisecting portions of central Illinois. NBM
probability for accumulating snow (>0.1 inches) ranges from 30
percent along I-70 up to 80 percent north of Peoria. 10-90th
percentile ranges from 0 to 3 inches north of Canton to
Bloomington with this system and is 0 to 1 inches south.

Deubelbeiss

&&

.AVIATION...  (For the 06z TAFs through 06z Tuesday Night)
Issued at 1039 PM CST Mon Mar 3 2025

South winds will remain gusty through the period, generally
gusting near 25-30 knots. Doppler radar at St. Louis shows the low
level jet ramping up late this evening, with speeds around 60
knots between 2-3kft. This will quickly expand across central
Illinois, and LLWS mention remains in the forecast at all sites
into mid morning.

Radar mosaics are starting to increase with echoes across eastern
Missouri, though surface obs have been more sparse with rain
reaching the ground. However, showers and scattered storms will
begin to increase in the 06-09Z time frame in west central
Illinois, then push eastward. Best chances of thunder at this time
appear in the 07-12Z time frame, though chances are less certain
near KCMI. While a break in the rain occurs midday into early
afternoon, more widespread rain moves back in from the southwest.

Ceilings are going to be tricky. Most likely area for MVFR
conditions by mid morning will be from KBMI-KSPI west, though a
general pivot in ceiling heights will occur early afternoon. This
may bring ceilings above 4000 feet as far northwest as KPIA for a
time, before widespread deterioration takes place from west to
east in the mid to late afternoon. HREF probabilities of sub-3000
foot ceilings rapidly increase from 22-24Z and IFR probabilities
increase to around 60-70% shortly after 00Z. As the surface low
moves in during the evening, conditions improve from south to
north.

Geelhart

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Mar 3, 3:39 PM CST, 10 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
339 PM CST Mon Mar 3 2025

ILZ027>031-036>038-040>042-047>051-041200-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-
Mason-Logan-Cass-Menard-Scott-Morgan-Sangamon-
339 PM CST Mon Mar 3 2025

This Hazardous Weather Outlook is for central Illinois and west
central Illinois.

.DAY ONE...Tonight.

There is a chance for thunderstorms overnight into Tuesday morning.
A few stronger storms could produce small hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Isolated thunderstorms and locally heavy rainfall of 1 to 1.5 inches,
and locally higher amounts around 2 inches or more are expected
Tuesday into Tuesday night.

West to northwest winds are forecast to gust 45 to 55 mph from late
Wednesday morning into Wednesday evening, creating difficult travel
conditions for high profile vehicles.

There is a chance of snow showers Wednesday afternoon and evening,
which could result in brief low visibilities and light accumulations
less than 1 inch. Additional light snow accumulations are possible
overnight Thursday night into Friday morning especially from I-74
north.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

ILZ043>046-052>057-061>063-041200-
De Witt-Piatt-Champaign-Vermilion-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-Cumberland-Clark-
339 PM CST Mon Mar 3 2025

This Hazardous Weather Outlook is for central Illinois and east
central Illinois.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Isolated thunderstorms and locally heavy rainfall between three
quarter and 1 inch is expected Tuesday into Tuesday night. A few
stronger storms could produce small hail and gusty winds late Tuesday
evening into early overnight Tuesday night.

West to northwest winds are forecast to gust 45 to 50 mph on
Wednesday afternoon into Wednesday evening, creating difficult
travel conditions for high profile vehicles.

There is a chance of snow showers late Wednesday afternoon and
evening, which could result in brief low visibilities and light
accumulations less than 1 inch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

ILZ066>068-071>073-041200-
Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
339 PM CST Mon Mar 3 2025

This Hazardous Weather Outlook is for southeast Illinois.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Isolated thunderstorms and locally heavy rainfall up to around three
quarter inches is expected Tuesday into Tuesday night. A few
stronger storms could produce small hail and gusty winds late Tuesday
evening and early overnight Tuesday night.

West to northwest winds are forecast to gust 40 to 45 mph on
Wednesday afternoon and evening, creating difficult travel
conditions for high profile vehicles.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

07

Nearby

Wind Advisories in Illinois, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.